# SDR R61A2023110200602

- Difficulty date: October 17, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 32,244 hours, 23,620 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066867001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR CLIP AT FRAME 83 BETWEEN STRINGERS 29R AND 28R. REMOVED AND REPLACED SHEAR CLIP AT FR 83 BETWEEN STGR 28R-29R. REF EMB SRM 51-40-08.
